Oct 29, 2012 - 4:08 pm
I posted this last week but recieved only a few replies. Hoping that ppsting under a new title will cause for someone similar to read and respond.
I finished my treatment about 19 months ago. Have gained my weight back and life is beginning to return to my "new" normal.
So I'm pumping gas yesterday and my tongue starts to tingle a bit. I should mention it was chilly out.the tingling seems to be progressing and moving to numbness. So I head to the gas station bathroom and stick my tongue out to see if I can notice anything. To my horror the front half of my tongue is off-white. So after staring in the mirror for a long 10 seconds or so, I head to my car trying to consider my options. Well by the time I get to my car and look into the rear view mirror my tongue is beginning to turn to pink and eventually back to normal. After googling I found Raynauds syndrome which can come secondary as a result of connective tissue and nerve damage from chemotherapy. Have any of you experienced or heard of this? If so, what was your course of action? I have an appointment with my ent next week, but since I have no symptoms I doubt he'll be able to diagnose. I waited for the same thing to happen today and it never did. Even stood out in the cold to try and trigger it....nothing. Any insight?